MAUDE Adverse Event Report: CARDINAL HEALTH, INC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device was overfeeding.The volume to be infused set to was 400ml q6 (every 6 hours).The reported amount was 700ml delivered within 3.5 hours.The feeding was stopped prior to completion.The patient had an elevated sugar level.They performed manual tube feeding.No error codes were shown.Additional information received stated the patient is a diabetic.The blood sugar is not available.Insulin was administered by the nursing staff.
 
Additional Manufacturer Narrative
The service history record review showed this was the first time the pump was returned for service.The unit was received and evaluated as part of our investigation.The functional testing was able to duplicate the reported issue.The root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan, IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21761397
Report Number1423537-2025-00154
Device Sequence Number8676357
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public(01)10884521006614
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K040196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown